# SDR QXEA01000253

- Difficulty date: February 27, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- Aircraft time: 35,937 hours, 49,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fastener
- Condition: Misinstalled
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND INBOARD CABIN SEAT TRACK HAS 1 HI-LOK ON THE INBOARD FLANGE THAT HAS THE HEAD UNDERFLUSH.  REPAIRED IAW HORIZON AIR EA 9-53-605.
